MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5263476
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing fell out, as it detached from the quick release while she was sleeping, during the night.Reportedly, she woke up at 2 am with a low blood glucose level but at 4 am her blood glucose level was high.The site location was her upper buttocks and the pump was located beside the bed.The infusion had been in use for one day.There was no stress or pull on the tubing and the pump was not dropped with the set connected to her body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key9212710
Report Number3003442380-2019-01850
Device Sequence Number10862391
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2021
Device Lot Number5263476
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/21/2019
Patient Sequence Number1